Well-behaved modal logics

Journal of Symbolic Logic 49 (4):1393-1402 (1984)

Abstract

This article has no associated abstract. (fix it)

Analytics

Added to PP
2009-01-28

Downloads
40 (#288,067)

6 months
6 (#116,791)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Harold Hodes
Cornell University

References found in this work

Normal Modal Model Theory.Kenneth A. Bowen - 1975 - Journal of Philosophical Logic 4 (2):97 - 131.
Some Results in Modal Model Theory.Michael Mortimer - 1974 - Journal of Symbolic Logic 39 (3):496-508.

Add more references

Citations of this work

No citations found.

Add more citations